# SDR TSAA200025046

- Difficulty date: February 6, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28497
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33071
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY SLIDE CHUTE INADVERTENTLY DEPLOYED UPON INSTALLATION OF SHELL.  REPLACED EMERGENCY SLIDE CHUTE.  (M)
